# SDR REXA2020110900737

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 29,792 hours, 20,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131ASMI
- Part serial: 80294
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON STATUS MESSAGE WITH COCKPIT SW SET TO OFF.  ONLY THE LAST 3 OVERHEAD EMERGENCY LIGHTS + AFT OVING/FUSE EXTERNAL LIGHTS ARE ON.  
R & R PS38 BATTERY CHARGER, IAW AMM 33-51-17.  R & R PS38 BATTERY PS38 BATTERY PACK, PER AMM 33-51-17.  R & R RELAY K198, IAW AMM 33-51-19.  OPERATIONS CHECK GOOD.
